Hidden symmetries of the two-particle dirac equation with linear interaction

Authors

  • V. V Tretynyk

Abstract

We investigate Lie and non-Lie symmetries of the two-particle Dirac equation with linear interaction in the one-dimensional case. The integrals of motion and hidden parasupersymmetries are found. By using algebraic method and non-Lie symmetries, we obtain the energy spectra of the considered system

Published

25.09.1996

Issue

Section

Short communications

How to Cite

Tretynyk, V. V. “Hidden Symmetries of the Two-Particle Dirac Equation With Linear Interaction”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 9, Sept. 1996, pp. 1295–1296, https://umj.imath.kiev.ua/index.php/umj/article/view/5244.